# SDR 9509282709

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 950-985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION AND CRACKS ON STR 29R FROM BS 950E TO 985.  REPAIRED STRINGER (P/N 65-56441-4) PER EA 27-98461.
